# SDR SIMA20121102005

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,968 hours, 18,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK,  FOUND CROSSBEAM AT FS 280 CRACKED IN TWO AREAS.  REMOVED AND REPLACED THE CROSSBEAM IAW SRM 51-42-06, 51-42-13, AND 51-42-20.  AIRCRAFT RETURNED TO SERVICE.
